# SDR AALA961324

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1452B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11464
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 715391
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 556 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, RECEIVED NOSE GEAR ALERT.  RECYCLED LANDING GEAR SEVERAL CYCLES AND INDICATIONS NORMAL ON EXTENSION, BUT WIND NOISE EVIDENT FROM NOSE GEAR AREA WHEN GEAR RETRACTED.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOOR SELECTOR VALVE AND NOSE LANDING GEAR SEQUENCE VALVE.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
